MAUDE Adverse Event Report: OSCOR INC. APTUS ENDOSYSTEMS TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. APTUS ENDOSYSTEMS TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0704509
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Customer says the dilator did not stay inside of the catheter (they also said it does not stay clicked when the dilator is pushed into the catheter and if it does, then it is difficult to remove the dilator from inside the catheter).When the dilator did slide out of the catheter, the catheter caused damage on the vessel and they had to repair it with open surgery.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: the device was used in treatment.One 7f tour guide steerable introducer sheath was received back from the customer with the dilator.There were no other accessories.Traces of blood were found on and inside the sheath and dilator.According to the event description summary, the dilator did not click into and stay attached to the sheath.Upon evaluation, it was found that the hub cap rim of the sheath where the dilator locks into looked normal with no obvious signs damage.The hub of the dilator looked normal with no obvious signs damage in comparison.The dilator snapped onto the sheath hub without any issues and fit snug and securely onto the hub and did not move when lightly pulled.Returned device analysis revealed the sheath and dilator were within manufacturing specifications.When tested here at oscor, the dilator passed fully and smoothly through the sheath and the hub of the dilator snapped onto the sheath hub without any issues.The dilator fit snug and securely onto the hub and did not move when lightly pulled.According to the device history record, the sheath and dilator passed all in-process and qa final inspection steps before shipping to the customer including visual, dimensional and mechanical testing.No manufacturing defects were found.Per procedure thermoplastic over molding of parts: sample size: 100%.While parts are in process: perform a visual inspection to verify the parts meet applicable cosmetic criteria (e.G.Flash, short shots, gate blush, fm, etc.).Per procedure destino dilator in-process and final inspection: sample size: 5 first and 5 last good shots inspect 100%.Visual inspection: hub to be round and smooth, no irregularities inside.At 12-18" distance, hub shape should be as per drawing, flash <0.75 mm or pinch should not exceed 0.2 mm (use profile projector if needed).Measure id of dilator hub by inserting appropriate pin gauge through hub.Per instructions for use (ifu): place dilator inside the sheath and snap on both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Corrective actions initiated to investigate and mitigate the reoccurrence of this issue, the corrective action is based on the fact that there are further cases with the same issue reported.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
APTUS ENDOSYSTEMS TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279352511
MDR Report Key15899220
Report Number1035166-2022-00122
Device Sequence Number5122908
Product Code DYB
UDI-Device Identifier00850232006055
UDI-Public00850232006055
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberTG0704509
Device Catalogue NumberTG0704509
Device Lot NumberDP-15131
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown